# SDR DXTA2025060903807

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500200
- Aircraft time: 9,723 hours, 7,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 001459M
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTS STAYING ON IN THE ARM POSITION. EVEN WITH ENGINES RUNNING. CORRECTIVE ACTION: REPLACED BOTH THE FWD AND AFT EMERGENCY BATTERIES IAW EMB-505 AMM 33-52-01. OPS CHECK GOOD AT THIS TIME
